# SDR ABXA070276

- Difficulty date: August 24, 2007
- Submitted: September 12, 2007
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 72,231 hours, 34,895 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Out Of Position
- Location: Connector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY "EXIT" PANEL LIGHT WOULD NOT TEST.  TROUBLESHOT PER WD 33-51-13.  RELOCATED PIN 13 IN CONNECTOR J9084 TO POSITION 9 PER REA B633-56326.  EMERGENCY LIGHTS TEST GOOD IAW B767 MM 33-51-01.
